On weak holonomy

Authors

  • Bogdan Alexandrov

DOI:

https://doi.org/10.7146/math.scand.a-14951

Abstract

We prove that SU(n) (n3) and Sp(n)U(1) (n2) are the only connected Lie groups acting transitively and effectively on some sphere which can be weak holonomy groups of a Riemannian manifold without having to contain its holonomy group. In both cases the manifold is Kähler.

Downloads

Published

2005-06-01

How to Cite

Alexandrov, B. (2005). On weak holonomy. MATHEMATICA SCANDINAVICA, 96(2), 169–189. https://doi.org/10.7146/math.scand.a-14951

Issue

Section

Articles